# SDR AALA201807199015

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 55,450 hours, 22,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. TRANSIENT ODOR DURING AND AFTER TAKEOFF REPORTED BY CABIN CREW. MOLD, MILDEW, WET DOG SMELL, MOSTLY FORWARD TO MID CABIN. PERFORMED ENGINE RUN PER CARD MCM 05-96-70. SLIGHT ODOR NOTICED ON TAXI BUT DISSIPATED QUICKLY. REPLACED RECIRCULATION FILTERS, CLEANED AND DEODORIZED FWD CARGO. ACCOMPLISHED 2ND ENGINE RUN PER MCM 05-96-70. NO ODORS PRESENT AT ANYTIME OF RUN. A/C DETERMINED OK FOR SERVICE.
